Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: V. M. Filippov
Title: Variational principles for nonpotential operators
Additional book information Transl. Math. Monographs, vol. 77, Amer. Math. Soc. Providence, RI, 1989, 239 pp., $99.00. ISBN 0-8218-4529-2.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Roman I. Andrushkiw
Journal: Bull. Amer. Math. Soc. 25 (1991), 221-228
PII: S 0273-0979(1991)16073-8